# SDR GTIA2018071202741

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 21,610 hours, 9,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MOMENTARY SMELL WHILE DESCENDING THROUGH OZONE LAYER INTO SAN WENT AWAY ONCE PAST THAT LAYER. PERFORMED TSM 05-50-00-810-831-A, IDENT OF CAUSE OF CABIN ODOR. PERFORMED PACKS SYS OPS CHECK IAW AMM 21-58-00. PERFORMED ENG IDLE RUN IAW AMM 71-00-00, TEST OK NO DISCREPANCIES NOTED.
